Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Michel Bruneau
Title: Variation totale d'une fonction
Additional book information: Lecture Notes in Mathematics, vol. 413, Springer-Verlag, Berlin, 1974, 332 + xiv pp., $12.30.

References [Enhancements On Off] (What's this?)

  • 1. B. H. Browne, A measure on the real line constructed from an arbitrary point function, Proc. London Math. Soc. (3) 27 (1973), 1-21. MR 48 #4251. MR 325905
  • 2. J. C. Burkill and F. W. Gehring, A scale of integrals from Lebesgue's to Denjoy's, Quart. J. Math. Oxford Ser. (2) 4 (1953), 210-220. MR 15, 204. MR 57307
  • 3. R. O. Davies and C. A. Rogers, The problem of subsets of finite positive measure, Bull. London Math. Soc. 1 (1969), 47-54. MR 39 #1616. MR 240267
  • 4. F. W. Gehring, A study of α-variation. I, Trans. Amer. Math. Soc. 76 (1954), 420-443. MR 16, 364. MR 64859
  • 5. D. G. Larman, Subsets of given Hausdorff measure in connected spaces, Quart. J. Math. Oxford Ser. (2) 17 (1966), 239-243. MR 34 # 1479. MR 201597
  • 6. E. R. Love and L. C. Young, Sur une classe de fonctionnelles linéaires, Fund. Math. 28 (1937), 243-257.
  • 7. S. J. Taylor, Exact asymptotic estimates of Brownian path variation, Duke Math. J. 39 (1972), 219-241. MR 45 #4500. MR 295434
  • 8. H. Tietz, Permanenz- und Taubersätze bei pV-Summierung, J. Reine Angew. Math. 260 (1973), 151-177. MR 48 #754. MR 322392
  • 9. N. Wiener, The quadratic variation of a function and its Fourier coefficients, J. Math. Physics 3 (1924), 72-94.
  • 10. L. C. Young, An inequality of the Hölder type, connected with Stieltjes integration, Acta Math. 67 (1936), no. 1, 251–282. MR 1555421, https://doi.org/10.1007/BF02401743

Review Information:

Reviewer: F. W. Gehring
Journal: Bull. Amer. Math. Soc. 82 (1976), 532-535
DOI: https://doi.org/10.1090/S0002-9904-1976-14085-2
American Mathematical Society